# SDR ASAA2012082992791

- Difficulty date: August 2, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 22,119 hours, 6,852 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11909
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 8,710 hours, 4,417 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. EXTINGUISHES ON RESET.  ACFT GROUNDED.  PERFORMED BITE OF NR 1 PACK ZONE TEMP CONTROLLER, TEMP CONTROL VALVE FAULT PRESENT, R & R NR 1 TEMP CONTROL VALVE IAW AMM 21-51-10, TESTED GOOD.
